# SDR DLM90971090

- Difficulty date: June 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53390
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: 5D03541
- Condition: Inoperative
- Location: E/E Comp
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

EMER AC BUS FEED AND ALT EMER AC BUS FEED C/BS POPPED AT FL 290.  DIVERTED TO AMA.  REPLACED R2-47 RELAY.  RAN OPN CK OF EMER PWR AND CONTROL ALL CKS OK PER M/M 24-23-00-05.
